# SDR AALA20150101003

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 45,165 hours, 7,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE EMER LIGHT AFT OF WING BODY FAIRING INOPERATIVE.  CLEANED LT SIDE FUSELAGE EMER LIGHT AFT OF WING BODY FAIRING CONTACTS FOR LAMP.  OPERATIONS CHECKED NORMAL AMM 33-51-06.
